Journal of Inequalities and Applications
Volume 7 (2002), Issue 5, Pages 647-661

On inequalities and partial orderings for weighted reliability measures

B. O. Oluyede

Department of Mathematics and Computer Science, Georgia Southern University, Statesboro 30460, GA, USA

Received 3 December 2000; Revised 15 February 2001

Copyright © 2002 B. O. Oluyede. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Inequalities, relations and partial ordering for weighted reliability measures are presented. Inequalities for Lévy distance measure for weighted distributions are obtained in terms of the parent distributions. Reliability inequalities and stability results are established for weighted distributions with monotone hazard and mean residual life functions.